MAUDE Adverse Event Report: TELEFLEX MEDICAL TEV GN BR 0 TC-43/HR26 2N 36"; SUTURE, NONABSORBABLE, SYNTHE

TELEFLEX MEDICAL TEV GN BR 0 TC-43/HR26 2N 36"; SUTURE, NONABSORBABLE, SYNTHE
Model Number IPN000859
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/17/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).A visual, dimensional, functional inspection of the product involved in the complaint could not be conducted since the product was not returned.A device history review could not be conducted since the lot number was not provided.The customer complaint cannot be confirmed due to the lack of the batch number to perform a proper investigation and determine a root cause.Teleflex will continue to monitor and trend related events.
 
Event or Problem Description
I would like to report a non-conformity related to the capio suture thread (b)(4).Update: the surgeons described in their report, as follows: since the discontinuation of the supply of absorbable suture thread, where we used sacrospinous fixation for colpus we have had postoperative complications due to the fact that the thread is non-absorbable we have had important granulomas at the site, infectious processes at the site due to the foreign body in the vagina and need for rehospitalization undergoing spinal anesthesia to attempt to remove the wire, which generates risk to the patient and costs to the hospital.
 
Additional Manufacturer Narrative
(b)(4).Device history record of batch number 74g1802569 has been reviewed.Nonconformance's were issued for another condition that is not related to the failure mode reported.No corrective action can be implemented due to the lack of product code to perform a proper investigation to determine a root cause.Customer complaint cannot be confirmed based only on the information provided, to perform an investigation and determine the source of defect reported it is necessary to evaluate the sample involved on this complaint.An attempt to duplicate the failure mode was made but at the time there is no inventory of the involved product code available at the facility nor is being manufactured at the time.
 
Event or Problem Description
I would like to report a non-conformity related to the capio suture thread (ref: (b)(4).Update: the surgeons described in their report, as follows: since the discontinuation of the supply of absorbable suture thread, where we used sacrospinous fixation for colpus we have had postoperative complications due to the fact that the thread is non-absorbable we have had important granulomas at the site, infectious processes at the site due to the foreign body in the vagina and need for rehospitalization undergoing spinal anesthesia to attempt to remove the wire, which generates risk to the patient and costs to the hospital.
 
Additional Manufacturer Narrative
Qn#(b)(4).Sample of batch number 74g1802569 product code 833-114 was received without the original packaging and was received on sealed plastic ziplock bag with a disinfected identification.Product code configuration is needle 2n (2 needles) - 36" (suture length).Inside of the ziplock plastic bag received 1 ea of product code 833-114 batch number 74g1802569, the suture has a length of 36 inch and was received with 1 needle and 1 bullet attached at every end.No damage on the needles was detected.Nevertheless, the sutures show signs of manipulation and contamination was detected throughout the suture.Product code configuration is needle 2n (2 needles) - 36" (suture length).The suture has a length of 36 inch and was received with 1 needle and 1 bullet attached at every end.No damage on the needles was detected.Customer complaint cannot be confirmed due to the lack of detail by the costumer.In additional, based on the results of the visual inspection the condition of contamination observe in the sample cannot be generate at the manufacturing process.Manufacturing personnel will be notified of this event for awareness.
 
Event or Problem Description
I would like to report a non-conformity related to the capio suture thread (ref: (b)(4)).Update: the surgeons described in their report, as follows: since the discontinuation of the supply of absorbable suture thread, where we used sacrospinous fixation for colpus we have had postoperative complications due to the fact that the thread is non-absorbable we have had important granulomas at the site, infectious processes at the site due to the foreign body in the vagina and need for rehospitalization undergoing spinal anesthesia to attempt to remove the wire, which generates risk to the patient and costs to the hospital.

Brand Name
TEV GN BR 0 TC-43/HR26 2N 36"
Common Device Name
SUTURE, NONABSORBABLE, SYNTHE
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
parque industrial finsa
nuevo laredo 88275
MX   88275
Manufacturer Contact
jasmine brown
3015 carrington mill blvd
morrisville, NC 27560
9193614124
MDR Report Key13334258
Report Number3004365956-2022-00006
Device Sequence Number17399187
Product Code GAT
UDI-Device Identifier14026704603876
UDI-Public14026704603876
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K021019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/25/2023
Device Model NumberIPN000859
Device Catalogue Number833-114
Device Lot Number74G1802569
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/17/2022
Supplement Date Received by Manufacturer02/21/2022
09/23/2022
Initial Report FDA Received Date01/24/2022
Supplement Report FDA Received Date02/21/2022
10/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/25/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.; N/A.
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown